메뉴 건너뛰기




Volumn 359, Issue 5, 2007, Pages 2043-2058

A model category structure on the category of simplicial categories

Author keywords

[No Author keywords available]

Indexed keywords


EID: 34247592129     PISSN: 00029947     EISSN: None     Source Type: Journal    
DOI: 10.1090/S0002-9947-06-03987-0     Document Type: Article
Times cited : (188)

References (10)
  • 2
    • 21244501915 scopus 로고    scopus 로고
    • Homotopy limit functors on model categories and homotopical categories
    • American Mathematical Society, Providence, RI MR2102294 (2005k:18027)
    • William G. Dwyer, Philip S. Hirschhorn, Daniel M. Kan, and Jeffrey H. Smith, Homotopy limit functors on model categories and homotopical categories. Mathematical Surveys and Monographs, 113. American Mathematical Society, Providence, RI, 2004. MR2102294 (2005k:18027)
    • (2004) Mathematical Surveys and Monographs , vol.113
    • Dwyer, W.G.1    Hirschhorn, P.S.2    Kan, D.M.3    Smith, J.H.4
  • 3
    • 0000979620 scopus 로고
    • Function complexes in homotopical algebra
    • MR0584566 (81m:55018)
    • W.G. Dwyer and D.M. Kan, Function complexes in homotopical algebra, Topology 19 (1980), 427-440. MR0584566 (81m:55018)
    • (1980) Topology , vol.19 , pp. 427-440
    • Dwyer, W.G.1    Kan, D.M.2
  • 4
    • 0001807068 scopus 로고
    • Simplicial localizations of categories
    • MR0579087 (81h:55018)
    • W.G. Dwyer and D.M. Kan, Simplicial localizations of categories, J. Pure Appl. Algebra 17 (1980) 267-284. MR0579087 (81h:55018)
    • (1980) J. Pure Appl. Algebra , vol.17 , pp. 267-284
    • Dwyer, W.G.1    Kan, D.M.2
  • 5
    • 0002839329 scopus 로고
    • Homotopy theories and model categories
    • Elsevier MR1361887 (96h:55014)
    • W.G. Dwyer and J. Spalinski, Homotopy theories and model categories, in Handbook of Algebraic Topology, Elsevier, 1995. MR1361887 (96h:55014)
    • (1995) Handbook of Algebraic Topology
    • Dwyer, W.G.1    Spalinski, J.2
  • 6
    • 0003302149 scopus 로고    scopus 로고
    • Simplicial homotopy theory
    • Birkhauser MR1711612 (2001d:55012)
    • P.G. Goerss and J.F. Jardine. Simplicial Homotopy Theory, Progress in Math, vol. 174, Birkhäuser, 1999. MR1711612 (2001d:55012)
    • (1999) Progress in Math , vol.174
    • Goerss, P.G.1    Jardine, J.F.2
  • 7
    • 0344846490 scopus 로고    scopus 로고
    • Model categories and their localizations
    • AMS MR1944041 (2003j:18018)
    • Philip S. Hirschhorn, Model Categories and Their Localizations, Mathematical Surveys and Monographs 99, AMS, 2003. MR1944041 (2003j:18018)
    • (2003) Mathematical Surveys and Monographs , vol.99
    • Hirschhorn, P.S.1
  • 9
    • 0000316126 scopus 로고
    • Groupes d'homotopie et classes de groupes abeliens
    • MR0059548 (15:548c)
    • Jean-Pierre Serre, Groupes d'homotopie et classes de groupes abeliens, Ann. of Math, 58 (1953), 258-294. MR0059548 (15:548c)
    • (1953) Ann. of Math , vol.58 , pp. 258-294
    • Serre, J.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.